MathSciNet Relay Station
MathSciNet bibliographic data
MR2889423 93E20 (60J20 91G10 93C55)
Costa, Oswaldo L. V.; de Oliveira, Alexandre Optimal mean–variance control for discrete-time linear systems with Markovian jumps and multiplicative noises. Automatica J. IFAC 48 (2012), no. 2, 304–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement